MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 8.0FR W/-4 VITACUFF PERC; CHRONIC CATHETER

BARD ACCESS SYSTEMS 8.0FR W/-4 VITACUFF PERC; CHRONIC CATHETER
Model Number 7711804
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has not been returned for evaluation; however a photo was provided and reviewed.The investigation is conclusive for device leak and fracture.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 7711804 chronic catheter allegedly experienced fluid leak and fracture.This information was received from a single source.The malfunction involved a patient with no reported consequence.The patient¿s age, weight, and sex were not provided.

Brand Name
8.0FR W/-4 VITACUFF PERC
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8803033
Report Number3006260740-2019-02018
Device Sequence Number327231
Product Code LJS
UDI-Device Identifier00801741036767
UDI-Public(01)00801741036767
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7711804
Device Catalogue Number7711804
Device Lot NumberRECP0864
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/18/2019
Patient Sequence Number1